Background: The aim of this study was to investigate the relationship between prior Anisakis infections and upper gastrointestinal bleeding (UGIB), and its interaction with non-steroidal anti-inflammatory drug (NSAID) intake. Methods/Principal Findings: We conducted a hospital-based case-control study covering 215 UGIB cases and 650 controls. Odds ratios (ORs) with their confidence intervals (95% CIs) were calculated, as well as the ratio of the combined effects to the sum of the separate effects of Anisakis allergic sensitization and NSAIDs intake. Prior Anisakis infections were revealed by the presence of anti-Anisakis IgE antibodies specific to the recombinant Ani s 1 and Ani s 7 allergens used as the targets in indirect ELISA. Prior Anisakis infections (OR 1.74 [95% CI: 1.10 to 2.75]) and the intake of NSAIDs (OR 6.63 [95% CI: 4.21 to 10.43]) increased the risk of bleeding. Simultaneous NSAIDs intake and Anisakis allergic sensitization increased the risk of UGIB 14-fold (OR = 14.46 [95% CI: 6.08 to 34.40]). This interaction was additive, with a synergistic index of 3.01 (95% CI: 1.18-7.71). Conclusions: Prior Anisakis infection is an independent risk factor for UGIB, and the joint effect with NSAIDs is 3 times higher than the sum of their individual effects. © 2011 Ubeira et al.